# SDR SWAA2018112927206

- Difficulty date: October 9, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 70,244 hours, 41,548 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 147A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER SURFACE OF AFT CARGO FLOOR RAIL CORRODED AT BS 927, LBL 2.5.  REPAIRED RAIL IAW SRM AND DWG.
